# SDR SWAA2019061933924

- Difficulty date: June 8, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 41,646 hours, 24,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146AB127
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H LOWER SIDE WALL Z CHANNEL SUPPORT CORRODED BETWEEN BS. 767 TO BS. 787, STR. 25R. / R&R Z CHANNEL PER SRM AND DWG.
